# SDR MALA030411

- Difficulty date: August 12, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N523XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2348
- Aircraft time: 8,782 hours, 9,001 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Track
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN CVG, IB AIRSTAIR RAIL CORROSION.  MAINTENANCE REMOVED AND REPLACED RAIL.  REFER TO 409 NR 190256 FOR DETAIL, A/C RELEASE DATE 9/2/03.
